# SDR AALA201708049027

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug MD 83
- Aircraft serial: 53141
- Aircraft time: 68,956 hours, 34,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22050
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY AISLE SEAT LIGHTS DIM FROM ROW 20 AFT.  REMOVED AND REPLACED (2) BATTERY PACKS FOR AISLE LIGHT ROW 20 AFT OPS CHECKS GOOD AS PER AMM 33-53-00.  (SEE ALSO SDR AALA201708029017)
